# SDR HEEA0014675

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206324003
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE ASSY HAS CRACKS AT SEVERAL INSERTS AS MARKED.
